# SDR DALA2025041502916

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 64,414 hours, 46,243 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CRACK WAS FOUND IN LOWER SPAR CAP NEAR XRS=164 DURING INSP OF LT WING REAR SPAR INSP AMDS 5720-01103-01A. "CONTACT LIAISON ENGINEERING FOR REPAIR PRIOR TO FURTHER FLIGHT" FC 5720-01103. COMPLIED WITH PRI 624256-14AD REVS 0, 1, 2, 3, 4, & 5. COMPARED PRI 624256-14AD REVS 0, 1, 2, 3, 4, & 5 WITH ERA 624256-14AD REV ORIG. ALL ITEMS MATCH. COMPLIED WITH ERA 624256-14AD REV ORIG. ALL RII ITEMS CW. REF LOG PAGE 0911920 FOR MONITOR. ASSOCIATED ER/A 14-624256 ADDED FOR AC 9507. (LP #6520421)
